Q. What can be the reason for my penis pain?

Answered by
Dr. Vivekanandan G
and medically reviewed by iCliniq medical review team.
Published on Sep 10, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

I have some pain in the right side of my penis for the past six years. I never injured it during sex, but I have squeezed it too hard after urination. I can get an erection, but it is uncomfortable. The discomfort extends from the tip of the penis to the testicles, but only on the right side. I have never had any bruising or discharge. I visited my GP and he referred me to a hospital. They made an artificial erection and filled my penis with dye to check blood circulation and said everything was normal. So, what can be the reason for the pain?

Dr. Vivekanandan G

Andrology Urology
#

Hi,

Welcome to icliniq.com.

  • The pain you are experiencing on the right half of your penis should be arising from the right corpus cavernosum (spongy tissue surrounding penis) and is an extremely rare condition.
  • I suggest you an MRI of the pelvic region and a penis to be done to identify any structural abnormality related to your symptom.
  • However, if the report is normal, then the pain should be considered as neuropathic condition and can be treated with medications such as Amitriptyline, Gabapentin and Pregabalin. Consult your doctor, discuss with him or her and then take the medicines with consent.
  • I also suggest you get a clinical examination by an andrologist followed by the MRI.

For further information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Thank you doctor,

Should I have to take the medicines lifelong?

Dr. Vivekanandan G

Andrology Urology
#

Hi,

Welcome back to icliniq.com.

  • It depends upon the response of your pain. You may need to take them for a few months to even some years as there is always an element of spontaneous remission associated with neuropathic pain.

For further doubts consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Also Read Answers From:

Related Questions & Answers


MRI spine showed intramedullary mass at T4. Is it a cyst or malignancy?

Query: Hello doctor, I had an MRI of the thoracic spine and it showed an intramedullar mass at level T4. I was told it is likely to be a cyst and is not malignant. However, everything I have read online says that intramedullar lesions are almost always malignant and cysts are rare or maybe evidence of MS,...  Read Full >>


Dr. Lokesh
Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. Can you attach the MRI images and upload it so that I can see it? For more information consult a spine health specialist online --> https://www.icliniq.com/ask-a-doctor-online/spine-health-specialist  Read Full

MRI shows 'intermediate signal intensity lesion in endometrial cavity.' What is it?

Query: Hello doctor,My mother aged 55 years got an MRI with an observation of 'intermediate signal intensity lesion noted in the endometrial cavity measuring 19x28x24, in the fundal body region with loss of endometrial interface. Tethering of sigmoid colon with distal ileal loops to the uterus in fundus re...  Read Full >>


Dr. Jimesh H Mavani
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. With this report, there is a possibility of malignancy. Cancer of the uterus is more likely. Do CA 125 level, CT scan abdomen and pelvis, X-ray, sonography, PET scan and consult a gynecologist near you and also take an opinion from an oncosurgeon. Doctors will do o...  Read Full

Does opiate withdrawal cause nausea, low BP, muscle pain and urea smell?

Query: Hello doctor, I am a 40-year-old female recovering from eating disorder. My BMI is 16. I am suffering from clinical depression and GAD. I was diagnosed by a neurologist with migraines approximately two years ago, and have been on Lyrica 75 mg twice daily. Recently, I started having trouble swallowi...  Read Full >>


Dr. Aida Quka
Neurologist

Answer: Hi, Welcome to icliniq.com. It is fine to stop Lyrica (Pregabalin). In my opinion, your symptoms could be related to a panic attack, probably caused by Topiramate adverse effects. Besides, as Topiramate can also cause kidney dysfunction. So, I strongly agree with your doctor on stopping it. On the...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.